A male asked:
My doctor is making me quit risperdal cold turkey after i have been taking 1mg everyday for over 2yr's, should i be worried about withdrawal symptoms?
1 doctor answer • 1 doctor weighed in
Psychiatry 39 years experience
Yes: There must be a reason your physician decided to do this..This would not be my pattern and I would not recommend that a medication be abruptly discontinued that you have been on for 2 years.
Created for people with ongoing healthcare needs but benefits everyone.
467 viewsAnswered >2 years ago
Last updated Nov 23, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.